# SDR FDEA202204261238

- Difficulty date: April 26, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON ELEVATOR R/H SIDE  LWR SKIN , SIZE : D=0.0130" L=0.839" W=0.691" PERFORMED REPAIR PER SRM 51-70-17,REF. SRM 55-20-01-2R,FIG. 201,TABLE I.REV.   135.0,17/1/22.REP. DIM.:5,5". REP LOC.:17"FROM AFT EDGE AND AT ELEV STA 74.  MATERIAL P/N: EA9390,B/N:JH1FAF7944.    MAJOR REPAIR.
